MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR
Model Number 206135061
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tack endovascular system (tes) was used in a peripheral procedure in the distal common femoral artery.During use, a tack was deployed in the artery, removed the device, and performed angio.The physician wanted to place a second tack proximal to the original tack location; however, did not post dilate the first tack and pushed the tack further down the artery.The system was removed without deploying the second tack, and a balloon was used to post dilate the tack.There was no additional intervention required and no patient injury reported.This product problem is being submitted because the tack migrated.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
Block h3: the tes device was discarded by the facility, thus no returned product investigation was performed.Block h6: ifu intended use: -tack is indicated for use in the sfa and proximal pop arteries, and not indicated for use in the common femoral artery.Ifu warning/precautions: -avoid moving tack catheter through already deployed tack implants when possible.-failure to perform a post tack implant balloon inflation may result in inadequate tissue apposition and/or inability to seat the anchors.-tack implant may cause distal embolization or migration from the site.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
ana tan
5905 nathan lane north
plymouth, MN 55442
858720-4037
MDR Report Key19667677
Report Number3012608866-2024-00013
Device Sequence Number17828880
Product Code QCT
UDI-Device Identifier00850003494036
UDI-Public(01)00850003494036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model Number206135061
Device Catalogue Number206135061
Device Lot Number249493
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.035" GUIDEWIRE, MFG UNK.; COOK: 6F INTRODUCER SHEATH.
Patient SexUnknown